MathSciNet Relay Station
MathSciNet bibliographic data
MR1669524 (2000d:94001) 94A08 (35J99 65D05 94A12)
Caselles, Vicent; Morel, Jean-Michel; Sbert, Catalina An axiomatic approach to image interpolation. IEEE Trans. Image Process. 7 (1998), no. 3, 376–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement